# SDR 98ZZZX4649

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: International Governor Services, LLC, repair station IG0R976N
- System (JASC): 6122 · Propeller Governor
- Part: Coil
- Part number: 6851007
- Condition: Detached
- Location: Prop Governor
- Component: Woodward, 8974108
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SYNCROPHASE COIL CAME LOOSE GRINDING METAL TO METAL AGAINST FLYWEIGHT ASSEMBLY.  UNIT RECEIVED WITHOUT DATAPLATE.
